Skip to content
SUQQ
VICKS Kids DayQuil & NyQuil Berry Cold & Cough Medicine Co-Pack, Daytime & Nighttime Relief of Multiple Symptoms, Great-Tasting Berry Flavor, Free of Alcohol & Acetaminophen, for Ages 6+, 2x8oz
1 / 7 Hover to zoom

Vicks

VICKS Kids DayQuil & NyQuil Berry Cold & Cough Medicine Co-Pack, Daytime & Nighttime Relief of Multiple Symptoms, Great-Tasting Berry Flavor, Free of Alcohol & Acetaminophen, for Ages 6+, 2x8oz

SKU: Z19698527E1547EFDB00CZ

4.9(11)
341+ sold
AED 195.10

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sun, Oct 4 — Free delivery

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

Special Feature: Targeted Ingredients: NyQuil: Active ingredients (in each 15mL): Chlorpheniramine Maleate 2 mg (Antihistamine), Dextromethorphan HBr 15 mg (Cough Suppressant)Inactive Ingredients: Citric Acid, FD&C Red No. 40, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan GumDayQuil: Active ingredients (in each 15mL): Dextromethorphan HBr 10 mg (Cough suppressant), Guaifenesin 100 mg (Expectorant), Phenylephrine HCl 5 mg (Nasal Decongestant)Inactive Ingredients: Citric Acid, FD&C Red No. 40, Flavor, Glycerin, Propylene Glycol, Saccharin Sodium, Sodium Benzoate, Sodium Citrate, Sorbitol, Sucralose, Water, Xanthan Gum • EFFECTIVE & FAST COLD SYMPTOM RELIEF FOR KIDS. When your child is suffering from bothersome cold & cough symptoms, turn to Vicks DayQuil & NyQuil Kids Cold & Cough medicines • GREAT-TASTING BERRY FLAVOR. Specially formulated with a taste your child will enjoy • FREE OF alcohol, aspirin, acetaminophen, and high-fructose corn syrup • FOR AGES 6+, DAYTIME & NIGHTTIME MULTI-SYMPTOM RELIEF from cold and cough symptoms • FROM THE MAKERS OF VICKS. The World's #1 selling cough and cold OTC brand • TRUSTED BY PARENTS FOR OVER 125 YEARS to relieve kids' cough and cold symptoms

Frequently bought together

VICKS Kids DayQuil & NyQuil Berry Cold & Cough Medicine Co-Pack, Daytime & Nighttime Relief of Multiple Symptoms, Great-Tasting Berry Flavor, Free of Alcohol & Acetaminophen, for Ages 6+, 2x8oz

AED 195.10

Resveratrol 500 Mg 30 Vegetable Capsules

AED 228.47

Activated Nasal Mist 2 Fl Oz

AED 130.57

Total for 3 items

AED 554.14

More from Vicks

Similar items

You May Also Like

AED 195.10